Jump to content

Search the Community

Showing results for tags 'Venlor'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hi there I am on 112mg Venlor, from 225mg. I’ve been tapering slowly. I’m also doing brain training which supposedly helps. Has anyone experienced a very heavy head, like a truck has hit you. Also, dissociation from your body. Like you living behind a wall. Could this be permanent damage?
  2. I have been on Effexor for 6 years. Since my stroke may 2010. I started weaning my self off about 3 months ago. Finally 2 weeks ago. I was able to stop taking them completely. My issue is I still feel like crap. Depressed. Brain fog. (Granted I had a stroke so this may just be the norm). I don't sleep. I have rls bad. I also have been on norco for that many years or more. Been attempting to get off of them every month. Now my doc says I am not taking them. Like I am selling them or something. What?!? I take at least 2 a day. I must also say I have a pretty stressful life with my fa
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy